# SDR DALA2024120911564

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON LATERAL POST AFT RH POSITION ON LAV A AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED PER ER/A 621616-14. (0700742)
